# SDR U2RA227DHN032

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757236
- Aircraft serial: 24451
- Aircraft time: 52,007 hours, 18,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Part time: 52,007 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 1640, RBL 24.5, SEAT TRACK HAS CORROSION.
